# SDR QXEA200300956

- Difficulty date: August 7, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 3,274 hours, 2,413 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

BOI- ON FLIGHT 2547 ABORTED TAKEOFF DUE TO ON TAKEOFF ROLL AT ABOUT 90-100 KTS, THRUST REVERSER UNSAFE LIGHT CAME ON.  IT WAS UNCLEAR WEATHER OR NOT IT WAS RIGHT OR LEFT.  PERFORMED HI-SPEED TAXI WITH FLIGHT CREW, NO FAULTS NOTED.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
